# SDR SWIA2025091200011

- Difficulty date: September 11, 2025
- Submitted: September 12, 2025
- Operation: Air carrier
- Aircraft: N506SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000887
- Aircraft time: 10,554 hours, 6,046 cycles
- System (JASC): 2565 · Escape Slide
- Part: Fitting
- Part number: 17083340407
- Condition: Stuck
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESCAPE SLIDE FITTING ON FWD MCD IS STUCK IN THE DOWN POSITION.   (FLIGHT 4921)  REMOVED AND REPLACED FORWARD ESCAPE SLIDE FITTING ASSEMBLY FOR THE MAIN CABIN DOOR IN REFERENCE TO AMM 53-01-39-400-801-A.  PERFORMED OPERATIONAL CHECK OF GIRT BAR ENGAGEMENT AND DISENGAGEMENT AS REQUIRED.
